Alert archive / Wyoming / Red Flag Warnings in 2016

Red Flag Warning 32, NWS Cheyenne, WY

October 15, 2016

NWS Cheyenne, WY issued this red flag warning at Oct 15, 2016, 2:29 PM MDT. It took effect at Oct 16, 2016, 11:13 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2016, 2:29 PM MDT (20:29 UTC)
In effect from
Oct 16, 2016, 11:13 AM MDT
Expired
Oct 16, 2016, 6:00 PM MDT
In force
7 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

416 
WWUS85 KCYS 152029
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT SAT OCT 15 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY AND
POSSIBLY ON MONDAY DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CREATE VERY
DRY CONDITIONS ON SUNDAY FOR AREAS ALONG AND EAST OF THE LARAMIE
RANGE. WIND GUSTS IN EXCESS OF 40 MPH AND AFTERNOON HUMIDITIES AS
LOW AS 10 PERCENT ARE EXPECTED. HUMIDITIES WILL BE HIGHER OVERALL
ON MONDAY...BUT MAY STILL DROP INTO THE UPPER TEENS TO LOW 20S
ACROSS SOUTHERN PORTIONS OF FWZ 310 AND 313. THESE HUMIDITIES WILL
COMBINE WITH WINDS GUSTING IN EXCESS OF 45 MPH TO INCREASE FIRE
DANGER.

NEZ313-WYZ310-161200-
/O.UPG.KCYS.FW.A.0028.161016T1800Z-161017T0000Z/
/O.NEW.KCYS.FW.W.0032.161016T1800Z-161017T0000Z/
/O.NEW.KCYS.FW.A.0029.161017T1700Z-161018T0100Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
229 PM MDT SAT OCT 15 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 310 AND
313... 

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 310 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT SUNDAY.
ALSO...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 310. 

* WIND...FOR SUNDAY...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED
  WITH GUSTS TO 40 MPH ARE LIKELY. FOR MONDAY...WEST TO NORTHWEST
  AT 25 TO 35 MPH SUSTAINED WITH GUSTS 45 TO 55 MPH ARE POSSIBLE.

* HUMIDITY...FOR SUNDAY...LATE MORNING TO AFTERNOON HUMIDITIES OF
  10 TO 15 PERCENT ARE EXPECTED. FOR MONDAY...HUMIDITIES WILL
  RANGE FROM 17 TO 23 PERCENT...MAINLY IN SOUTHERN PORTIONS OF
  ZONES 310 AND 313.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

NEZ311-312-161200-
/O.UPG.KCYS.FW.A.0028.161016T1800Z-161017T0000Z/
/O.NEW.KCYS.FW.W.0032.161016T1800Z-161017T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
229 PM MDT SAT OCT 15 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 311 AND
312...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312. 

* WIND...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED WITH GUSTS
  TO 40 MPH. 

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES OF 10 TO 15 
  PERCENT EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
011 
WWUS85 KCYS 160952
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
352 AM MDT SUN OCT 16 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY AND POSSIBLY
ON MONDAY DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CREATE VERY
DRY CONDITIONS THROUGH THE DAY TODAY FOR AREAS ALONG AND EAST OF
THE LARAMIE RANGE. WIND GUSTS IN EXCESS OF 40 MPH AND AFTERNOON
HUMIDITIES AS LOW AS 10 PERCENT ARE EXPECTED. HUMIDITIES WILL BE
HIGHER OVERALL ON MONDAY...BUT MAY STILL DROP INTO THE UPPER TEENS
TO LOW 20S ACROSS SOUTHERN PORTIONS OF FWZ 310 AND 313. THESE
HUMIDITIES WILL COMBINE WITH WINDS GUSTING IN EXCESS OF 45 MPH TO
INCREASE FIRE DANGER.

NEZ313-WYZ310-170000-
/O.CON.KCYS.FW.W.0032.161016T1800Z-161017T0000Z/
/O.CON.KCYS.FW.A.0029.161017T1700Z-161018T0100Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
352 AM MDT SUN OCT 16 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONES 310 AND 313... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WESTERLY WINDS AND LOW
HUMIDITIES FOR FIRE WEATHER ZONES 310 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT TODAY. ALSO...
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 310. 

* WIND...FOR TODAY...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED
  WITH GUSTS TO 40 MPH ARE LIKELY. FOR MONDAY...WEST TO NORTHWEST
  AT 25 TO 35 MPH SUSTAINED WITH GUSTS 45 TO 55 MPH ARE POSSIBLE.

* HUMIDITY...FOR TODAY...LATE MORNING TO AFTERNOON HUMIDITIES
  OF 10 TO 15 PERCENT ARE EXPECTED. FOR MONDAY...HUMIDITIES WILL
  RANGE FROM 17 TO 23 PERCENT...MAINLY IN SOUTHERN PORTIONS OF
  ZONES 310 AND 313.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

NEZ311-312-170000-
/O.CON.KCYS.FW.W.0032.161016T1800Z-161017T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
352 AM MDT SUN OCT 16 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONES 311 AND 312...

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312. 

* WIND...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED WITH GUSTS 
  TO 40 MPH.

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES OF 10 TO 15 
  PERCENT EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
548 
WWUS85 KCYS 161713
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1113 AM MDT SUN OCT 16 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY AND POSSIBLY
ON MONDAY DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CREATE VERY
DRY CONDITIONS THROUGH THE DAY TODAY FOR AREAS ALONG AND EAST OF
THE LARAMIE RANGE. WIND GUSTS IN EXCESS OF 40 MPH AND AFTERNOON
HUMIDITIES AS LOW AS 10 PERCENT ARE EXPECTED. HUMIDITIES WILL BE
HIGHER OVERALL ON MONDAY...BUT MAY STILL DROP INTO THE UPPER
TEENS TO LOW 20S ACROSS SOUTHERN PORTIONS OF FWZ 310 AND 313.
THESE HUMIDITIES WILL COMBINE WITH WINDS GUSTING IN EXCESS OF
45 MPH TO INCREASE FIRE DANGER.

WYZ309-170000-
/O.EXB.KCYS.FW.W.0032.161016T1713Z-161017T0000Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
1113 AM MDT SUN OCT 16 2016

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE
309... 

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 309.

* WIND...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED WITH GUSTS TO
  50 MPH. LOCALLY HIGHER GUSTS TO 60 MPH IN SOUTHWEST PLATTE
  COUNTY.

* HUMIDITY...HUMIDITIES OF 13 TO 18 PERCENT EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ313-WYZ310-170300-
/O.EXT.KCYS.FW.W.0032.161016T1713Z-161017T0000Z/
/O.CON.KCYS.FW.A.0029.161017T1700Z-161018T0100Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
1113 AM MDT SUN OCT 16 2016

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
310 AND 313...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WESTERLY WINDS AND LOW
HUMIDITIES FOR FIRE WEATHER ZONES 310 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 310.

* WIND...FOR TODAY...WEST TO SOUTHWEST AT 20 TO 25 MPH 
  SUSTAINED WITH GUSTS TO 40 MPH ARE LIKELY. FOR MONDAY...WEST 
  TO NORTHWEST AT 25 TO 35 MPH SUSTAINED WITH GUSTS 45 TO 55 
  MPH ARE POSSIBLE. 

* HUMIDITY...FOR TODAY...HUMIDITIES OF 10 TO 15 PERCENT ARE
  EXPECTED. FOR MONDAY...HUMIDITIES WILL RANGE FROM 17 TO 23
  PERCENT...MAINLY IN SOUTHERN PORTIONS OF ZONES 310 AND 313.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

NEZ311-312-170000-
/O.EXT.KCYS.FW.W.0032.161016T1713Z-161017T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
1113 AM MDT SUN OCT 16 2016

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
311 AND 312...

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312.

* WIND...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED WITH GUSTS 
  TO 40 MPH.

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES OF 10 TO 15 
  PERCENT EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
898 
WWUS85 KCYS 162058
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT SUN OCT 16 2016

...CRITICAL FIRE WEATHER CONDITIONS TODAY AND AGAIN ON MONDAY DUE
TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CONTINUE TO
CREATE DRY CONDITIONS THIS AFTERNOON FOR AREAS ALONG AND EAST OF
THE LARAMIE RANGE. WIND GUSTS IN EXCESS OF 40 MPH AND AFTERNOON
HUMIDITIES OF 12 TO 18 PERCENT WILL MAINTAIN A HIGH THREAT FOR
RAPID FIRE GROWTH. HUMIDITIES WILL BE HIGHER OVERALL ON
MONDAY...BUT MAY STILL DROP INTO THE UPPER TEENS TO LOW 20S ACROSS
SOUTHERN PORTIONS OF FWZ 310 AND 313. THESE HUMIDITIES WILL
COMBINE WITH WINDS GUSTING IN EXCESS OF 45 MPH TO INCREASE FIRE
DANGER.

NEZ313-WYZ310-170600-
/O.UPG.KCYS.FW.A.0029.161017T1700Z-161018T0100Z/
/O.NEW.KCYS.FW.W.0033.161017T1700Z-161018T0100Z/
/O.CON.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
258 PM MDT SUN OCT 16 2016

...RED FLAG WARNING FOR TODAY REMAINS IN EFFECT UNTIL 6 PM MDT
THIS EVENING FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 310 AND 313... 

...RED FLAG WARNING ALSO IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY
FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 310.
  MAINLY IN THE SOUTHERN PORTIONS OF THESE ZONES FOR MONDAY.

* WIND...FOR TODAY...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED
  WITH GUSTS 35 TO TO 45 MPH ARE LIKELY. FOR MONDAY...WEST TO
  NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH IN
  NEBRASKA...AND GUSTS 45 TO 60 MPH IN WYOMING.

* HUMIDITY...FOR TODAY...HUMIDITIES OF 10 TO 15 PERCENT ARE. FOR
  MONDAY...HUMIDITIES WILL RANGE FROM 17 TO 23 PERCENT...MAINLY IN
  SOUTHERN PORTIONS OF ZONES 310 AND 313.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-WYZ309-170000-
/O.CON.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
258 PM MDT SUN OCT 16 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 311 AND 312...

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312.

* WIND...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED WITH GUSTS 
  TO 45 MPH.

* HUMIDITY...12 TO 19 PERCENT EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
923 
WWUS85 KCYS 162356
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT SUN OCT 16 2016

...CRITICAL FIRE WEATHER CONDITIONS MONDAY DUE TO STRONG GUSTY WINDS
AND LOW HUMIDITIES...

.HUMIDITIES WILL BE HIGHER MONDAY...BUT MAY STILL DROP INTO THE
MID TO UPPER TEENS ACROSS SOUTHERN PORTIONS OF ZONES 310 AND 313.
THESE LOW HUMIDITIES WILL COMBINE WITH WINDS GUSTING IN EXCESS OF
50 MPH TO INCREASE FIRE DANGER.

NEZ313-WYZ310-171200-
/O.EXP.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
/O.CON.KCYS.FW.W.0033.161017T1700Z-161018T0100Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
556 PM MDT SUN OCT 16 2016

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 310 AND
313...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
310 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 310. FIRE WEATHER ZONE 313.

* WIND...WEST WINDS AT 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH IN
  NEBRASKA...AND GUSTS 45 TO 60 MPH IN WYOMING MONDAY.

* HUMIDITY...15 TO 20 PERCENT...MAINLY SOUTHERN PORTIONS OF ZONES
  310 AND 313.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-WYZ309-170100-
/O.EXP.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
556 PM MDT SUN OCT 16 2016

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 309...311
AND 312...

WINDS WILL DIMINISH BY SUNSET FOLLOWING THE PASSAGE OF A COLD
FRONT. TEMPERATURES HAVE COOLED WITH RELATIVE HUMIDITIES ABOVE
15 PERCENT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 15, 2:37 AM MDT, 11 hours 52 minutes earlier.

Area forecast discussion, Oct 15, 2:37 AM MDT, 11 hours 52 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
237 AM MDT Sat Oct 15 2016

.SHORT TERM...(Today through Monday)
Issued at 300 AM MDT Sat Oct 15 2016

Winds and fire weather are the main concerns in the short term.
Going to have plenty of both over the next couple days.

Currently...Cold frontal boundary looks to be stalled out to our
north. Roughly laying along a line from Rapid City to Casper out
to Rock Springs this morning. Skies look to be mostly clear this
morning off IR satellite imagery. CYS VWP showing fairly light
winds overhead at 25kts, though we just received a wind gust
report of 54MPH at Cooper Cove out by Arlington. With the WRKHGT
product showing 850/700mb Craig to Casper gradients decreasing,
decided to expire the High Wind Warning early and start turning
attention to the next wind event.

GFS 700mb winds today roughly 30kts across southern Wyoming
through the day. They then begin to increase this evening, up to
45kts by 03Z across Carbon County and 55kts by 06Z and finally
60kts by 09Z. NAM Craig to Casper 850/700mb height gradients
really begin ramping up as well. They climb to above 50mtrs by 09Z
tonight and peak out around 12Z Sunday. Decided to go with a High
Wind Watch for the Interstate 80 Corridor from the eastern
foothills to Arlington for Sunday. Added the Laramie Valley and
eastern foothills of the South Laramie Range into the Watch Sunday
after 12Z as GFS soundings showing 55kts right off the surface
over Laramie. We should be able to mix up to about 600mb Sunday,
so these winds easily should mix down to the surface.

Downsloping winds off the Laramie Range will make for another very
dry day Sunday. Getting afternoon humidities below 15 percent for
most areas east of the Laramie Range for Sunday afternoon. Will go
with a Fire Weather Watch for these area with the morning package.

Looks like the front finally moves into our western CWFA Sunday
night into Monday as a 145kt jet max pushes the system eastward.
Still seeing 50-55kts of wind at 700mbs Monday morning. GFS showing
Craig to Casper gradients increasing above 60mtrs late Monday
morning, so we could be looking at a more widespread high wind
event.

.LONG TERM...(Monday night through Friday)
Issued at 300 AM MDT Sat Oct 15 2016

Temperatures will decrease behind the fropa on Monday, with highs
dropping back into the upper 50s and 60s by Tuesday. The models
have a shortwave digging into northwest Colorado by Tuesday night
with upper level diffluence increasing in areas along the Colorado
border. Have 20-40 percent pops over much of the southeastern half
of the CWA by Tuesday night into Wednesday morning. The snow level
looks to be around 7000 ft by sunrise Wednesday, so could see
minor accumulations in southeast WY. A stronger push of colder air
moves into the region by Wednesday with 700 mb temps dropping to
-7C. Started to decrease highs on Wednesday into the 40s and low
50s. Heights rise on Thursday/Friday as a strong upper ridge
builds into the Great Basin and Intermountain West. Benign weather
with moderating temps will occur.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 230 AM MDT Sat Oct 15 2016

Southwest winds will increase by late morning across southeast WY
with gusts to 25-35 kts at LAR/RWL through the afternoon. Winds
will be weaker at sites to the east of the Laramie Range. Mid to
high level clouds will pass over the area throughout the taf
period.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Sat Oct 15 2016

Windy pattern to continue for next several days as low pressure
west slowly moves into western Wyoming and western Montana. A warm
day on tap for Sunday and winds are expected to be quite strong.
Afternoon humidities along and east of the Laramie Range into the
Nebraska Panhandle will fall to critical Sunday afternoon. A Fire
Weather Watch is in effect for FWZs 310-313 from noon until 6PM
Sunday. A stronger widespread wind event looking likely for
Monday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch Sunday afternoon for WYZ310.

     High Wind Watch from late tonight through Sunday afternoon for
     WYZ110-116.

     High Wind Watch from Sunday morning through Sunday afternoon for
     WYZ115-117.

NE...Fire Weather Watch Sunday afternoon for NEZ311>313.

&&

SHORT TERM...GCC
LONG TERM...ZF
AVIATION...ZF
FIRE WEATHER...GCC
Hazardous weather outlook, Oct 15, 2:25 AM MDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
225 AM MDT SAT OCT 15 2016

WYZ101>119-160830-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
225 AM MDT SAT OCT 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL INCREASE ACROSS THE ARLINGTON AND SOUTHERN LARAMIE
RANGE BY LATE TONIGHT. GUSTS TO 60 MPH WILL BE POSSIBLE BY SUNRISE
ON SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS WILL DEVELOP BY SUNDAY MORNING AND CONTINUE THROUGH
THE AFTERNOON FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE. THE
STRONG WINDS MAY BECOME MORE WIDESPREAD ON MONDAY DURING THE DAY.

THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY VALUES WILL RESULT
IN HIGH FIRE DANGER ON SUNDAY AFTERNOON FOR THE PLAINS OF
SOUTHEAST WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-160830-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
225 AM MDT SAT OCT 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY VALUES WILL RESULT
IN HIGH FIRE DANGER ON SUNDAY AFTERNOON ACROSS THE WESTERN
NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 1:21 AM MDTHigh Wind WatchCYSAlbany, Carbon, Laramie13 hr
Oct 15, 2:22 AM MDTFire Weather WatchCYS12 hr
Oct 15, 2:29 PM MDTFire Weather WatchCYS24 hr
Oct 15, 2:47 PM MDTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte24 hr
Oct 15, 2:47 PM MDTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte27 hr

Nearby

Red Flag Warnings in Wyoming, 2016Red Flag Warnings in Nebraska, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.